# SDR DL76L952051

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 233N322188
- Condition: Failed
- Location: Instr Pnl Lights
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT HAD A STRONG SMOKE ODOR IN FWD CABIN AND FLT DECK.  UTILITY BUSES OFF.  SMOKE ODOR DIMINISHED QUICKLY.  FOUND SMOKE ODOR COMING FROM FLIGHT DECK INSTRUMENT LIGHT CONTROL PANEL.  REPLACED PANEL OPERATION NORMAL.
